MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 14 FR X 25 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 14 FR X 25 CM; CATHETER HEMODIALYTSIS NON IMP
Model Number IPN919781
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: on (b)(6) 2023, during a plasmapheresis session, the team noticed that the catheter inserted into the patient the previous week had slipped out of its securing ring and had come out of the patient's leg.Another catheter was inserted to continue the plasmapheresis.Device discarded.Additional information: the patient lost very little blood as the issue was identified immediately and they did not need a transfusion.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer provided two photos for analysis.The complaint of a catheter migrated was confirmed by the photos.The images show that the catheter had separated from the juncture hub suture wings during use.However, a complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations.Indwelling catheters should be routinely inspected for desired flow rate, security of dressing, correct catheter position , and for secure luer-lock connection.Use centimeter markings to identify if the catheter position has changed." the customer report of a migrated catheter was confirmed by visual inspection of the customer supplied photos.The photos show that the catheter had separated from the juncture hub suture wings during use , which likely resulted in the catheter migration reported by the customer.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified to suggest a manufacturing related issue.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Udi related data quality updates only.Section d.4.-(udi)# corrected to (b)(4).The customer provided two photos for analysis.The complaint of a catheter migrated was confirmed by the photos.The images show that the catheter had separated from the juncture hub suture wings during use.However, a complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations.Indwelling catheters should be routinely inspected for desired flow rate, security of dressing, correct catheter position, and for secure luer-lock connection.Use centimeter markings to identify if the catheter position has changed." the customer report of a migrated catheter was confirmed by visual inspection of the customer supplied photos.The photos show that the catheter had separated from the juncture hub suture wings during use, which likely resulted in the catheter migration reported by the customer.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified to suggest a manufacturing related issue.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HEMODIALYSIS SET: 2-LUMEN 14 FR X 25 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17858936
Report Number3006425876-2023-00947
Device Sequence Number20266238
Product Code MPB
UDI-Device Identifier10801902100235
UDI-Public(01)10801902100235(11)230511(17)250331(10)71F23D2892(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberIPN919781
Device Catalogue NumberCS-26142-F
Device Lot Number71F23D2892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Supplement Date Received by Manufacturer10/26/2023
Not provided
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date10/27/2023
10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexFemale